# SDR DALA2021032901862

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CRACK CROSSBEAM FR 74 AT LEVEL -YB1 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. ON CROSSBEAM FR.74 AT LEVEL -YB1 ASPER ER/A #590558-14 AND A330 SRM 53-00. (1766977)
